PIER
 
Progress In Electromagnetics Research
ISSN: 1070-4698, E-ISSN: 1559-8985
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 78 > pp. 361-376

SOLUTION OF AN INTEGRO-DIFFERENTIAL EQUATION ARISING IN OSCILLATING MAGNETIC FIELDS USING HE'S HOMOTOPY PERTURBATION METHOD

By M. Dehghan and F. Shakeri

Full Article PDF (328 KB)

Abstract:
In this research, an integro-differential equation which describes the charged particle motion for certain configurations of oscillating magnetic fields is considered.The homotopy perturbation method (HPM) is used for solving this equation.HPM is an analytical procedure for finding the solutions of problems which is based on the constructing a homotopy with an imbedding parameter p that is considered as a small parameter.The results of applying this procedure to the integro-differential equation with time-periodic coefficients show the high accuracy, simplicity and efficiency of this method.

Citation: (See works that cites this article)
M. Dehghan and F. Shakeri, "Solution of an integro-differential equation arising in oscillating magnetic fields using he's homotopy perturbation method," Progress In Electromagnetics Research, Vol. 78, 361-376, 2008.
doi:10.2528/PIER07090403
http://www.jpier.org/pier/pier.php?paper=07090403

References:
1. Abbasbandy, S., "A numerical solution of Blasius equation by Adomianís decomposition method and comparison with homotopy perturbation method," Chaos, Vol. 31, 257-260, 2007.

2. Abbasbandy, S., "Application of He's homotopy perturbation method to functional integral equations," Chaos, Vol. 31, 1243-1247, 2007.

3. Ariel, P. D., "The three-dimensional flow past a stretching sheet and the homotopy perturbation method," Comput. Math. Applic., 2006.

4. Belendez, A., T. Belendez, A.Marquez, and C.Neipp, "Application of He's homotopy perturbation method to conservative truly nonlinear oscillators," Chaos, 2006.

5. Cai, X.-C. and M.-S. Li, "Periodic solution of Jacobi elliptic equations by He's perturbation method," Computers and Mathematics with Applications, 2006.

6. Chowdhury, M.S.H.and I.Hashim, "Application of homotopy perturbation method to Klein-Gordon and sine- Gordon equations," Chaos, 2007.

7. Chowdhury, M.S.H., I.Hashim, and O.Ab dulaziz, "Application of homotopy perturbation method to nonlinear population dynamics models," Physics Letters A, Vol. 368, 251-258, 2007.
doi:10.1016/j.physleta.2007.04.007

8. Chowdhury, M.S.H.and I.Hashim, "Solutions of time-dependent Emden-Fowler type equations by homotopy perturbation method," Physics Letters A, Vol. 368, 305-313, 2007.
doi:10.1016/j.physleta.2007.04.020

9. Chun, C.and Y.Ham, "Newton-like iteration methods for solving non-linear equations," Commun. Numer. Meth. Engng., Vol. 22, 475-487, 2006.
doi:10.1002/cnm.832

10. Chun, C., "Integration using He's homotopy perturbation method," Chaos, Vol. 34, 1130-1134, 2007.

11. Cveticanin, L., "Homotopy perturbation method for pure nonlinear differential equation," Chaos, Vol. 30, 1221-1230, 2006.

12. Ganji, D.D.and M.Rafei, "Solitary wave solutions for a generalized Hirota-Satsuma coupled KdV equation by homotopy perturbation method," Physics Letters A, Vol. 356, 131-137, 2006.
doi:10.1016/j.physleta.2006.03.039

13. Ganji, D.D.and A.Sadighi, "Application of homotopyperturbation and variational iteration methods to nonlinear heat transfer and porous media equations," Journal of Computational and Applied Mathematics, Vol. 207, 24-32, 2007.
doi:10.1016/j.cam.2006.07.030

14. Golbabai, A.and B.Keramati, "Solution of non-linear Fredholm integral equations of the first kind using modified homotopy perturbation method," Chaos, 2007.

15. Hashim, I.and M.S.H.Cho wdhury, "Adaptation of homotopy-perturbation method for numeric analytic solution of system of ODEs," Physics Letters A, 2007.

16. He, J. H., "Homotopy perturbation technique," Comput. Methods Appl. Mech. Eng., Vol. 178, 257-262, 1999.
doi:10.1016/S0045-7825(99)00018-3

17. He, J. H., "A coupling method of a homotopy technique and a perturbation technique for non-linear problems," Inter. J. Non-linear Mech., Vol. 35, 37-43, 2000.
doi:10.1016/S0020-7462(98)00085-7

18. He, J. H., "Homotopy perturbation method: a new nonlinear analytical technique," Appl. Math. Comput., Vol. 135, 73-79, 2003.
doi:10.1016/S0096-3003(01)00312-5

19. He, J. H., "The homotopy perturbation method for nonlinear oscillators with discontinuities," Applied Mathematics and Computation, Vol. 151, 287-292, 2004.
doi:10.1016/S0096-3003(03)00341-2

20. He, J. H., "Homotopy perturbatin method for nonlinear bifurcation problems," Int. J. Nonlinear Sci. Numer. Simul., Vol. 6, No. 2, 207-208, 2005.

21. He, J. H., "Application of homotopy perturbation method to nonlinear wave equations," Chaos, Vol. 26695-700, 26695-700, 2005.

22. He, J. H., "Homotopy perturbation method for solving boundary value problems," Physics Letters A, Vol. 350, 87-88, 2006.
doi:10.1016/j.physleta.2005.10.005

23. Machado, J.M.and M.Tsuc hida, "Solutions for a class of integro-differential equations with time periodic coefficients," Appl. Math. E-Notes, Vol. 2, 66-71, 2002.

24. Mei, S.L.and S.W.Zhang, "Coupling technique of variational iteration and homotopy perturbation methods for nonlinear matrix differential equations," Computers and Mathematics with Applications, 2007.

25. Rafei, M., D.D.Ganji, and H.Daniali, "Solution of the epidemic model by homotopy perturbation method," Applied Mathematics and Computation.

26. Rajabi, A., "Homotopy perturbation method for fin efficiency of convective straight fins with temperature-dependent thermal conductivity," Physics Letters A, Vol. 187, 1056-1062, 2007.

27. Ramos, J. I., "Series approach to the Lane-Emden equation and comparison with the homotopy perturbation method," Chaos, 2006.

28. Shakeri, F. and M. Dehghan, "Inverse problem of diffusion equation by He's homotopy perturbation method," Phys. Scr., Vol. 75, 551-556, 2007.
doi:10.1088/0031-8949/75/4/031

29. Siddiqui, A.M., A.Zeb, Q.K.Ghori, and A.M.Benharbit, "Homotopy perturbation method for heat transfer flow of a third grade fluid between parallel plates," Chaos, 2006.

30. Song, L.and H.Zhang, "Application of the extended homotopy perturbation method to a kind of nonlinear evolution equations," Appl. Maths. and Computation, 2007.

31. Ozis, T.and A.Yildirim, "A note on He's homotopy perturbation method for van der Pol oscillator with very strong nonlinearity," Chaos, Vol. 34, 989-999, 2007.

32. Wang, Q., "Homotopy perturbation method for fractional KdV-Burgers equation," Chaos.

33. Yildirim, A. and T. Ozis, "Solutions of singular IVPs of Lane- Emden type by homotopy perturbation method," Physics Letters A, Vol. 369, 70-76, 2007.
doi:10.1016/j.physleta.2007.04.072

34. Yusufoglu, E., "A homotopy perturbation algorithm to solve a system of Fredholm-Volterra type integral equations," Math. Comput. Model., 2007.

35. Chatterjee, K.and J.P oggie, "A parallelized floating randomwalk algorithm for the solution of the nonlinear Poisson- Boltzman equation," Progress In Electromagnetics Research, Vol. 57, 237-252, 2006.
doi:10.2528/PIER05072802

36. Chiang, I.T.and W.C.Chew, "New formulation ans iterative solution for low-frequency volume integral equation," Journal ofEle ctromagnetic Waves and Applications, Vol. 19, No. 3, 289-306, 2005.
doi:10.1163/1569393054139633

37. Cinar, G.and A.B uyukaksoy, "A hybrid method for the solution of plane wave diffraction by an impedance loaded parallel plate waveguide," Progress In Electromagnetics Research, Vol. 60, 293-310, 2006.
doi:10.2528/PIER05120702

38. Saadatmandi, A., M.Razzaghi, and M.Dehghan, "Sinccollocation methods for the solution of Hallen's integral equation," Journal ofEle ctromagnetic Waves and Applications, Vol. 19, No. 2, 245-256, 2005.
doi:10.1163/1569393054497258

39. Ojeda, X. and L. Pichon, "Combining the finit element method and a Pade approximation for scattering analysis, application to radiated electromagnetic compatibility problems," Journal ofEle ctromagnetic Waves and Applications, Vol. 19, No. 10, 1375-1390, 2005.
doi:10.1163/156939305775525918

40. Khala j-Amirhosseini, M., "Analysis of lossy inhomogeneous planar layers using finite difference method," Progress In Electromagnetics Research, Vol. 59, 187-198, 2006.
doi:10.2528/PIER05091201

41. Watanabe, K.and K.Kuto, "Numerical analysis of optical waveguides based on periodic fourier transform," Progress In Electromagnetics Research, Vol. 64, 1-21, 2006.
doi:10.2528/PIER06060802

42. Shi, Y. and C.-H. Liang, "Analysis of the double-negative materials using multi-domain pseudospectral time-domain algorithm," Progress In Electromagnetics Research, Vol. 51, 153-165, 2005.
doi:10.2528/PIER04092301

43. Tong, M.S., Y.Lu, Y.Chen, H.S.Kim, T.G.Chang, K.Kagoshima, and V.Krozer, "Study of stratified dielectric slab medium structures using pseudo-spectral time domain (PSTD) algorithm," Journal ofEle ctromagnetic Waves and Applications, Vol. 19, No. 6, 721-736, 2005.
doi:10.1163/1569393054069064

44. Zhao, J. X., "Numerical and analytical formulizations of the extended Mie theory for solving the sphere scattering problem," Journal ofEle ctromagnetic Waves and Applications, Vol. 20, No. 7, 967-983, 2006.
doi:10.1163/156939306776149815

45. Mouysset, V., P.A.Mazet, and P.Borderies, "A new approach to evaluate accurately and efficiently electromagnetic fields outside a bounded zone with time-domain volumic methods," Journal ofEle ctromagnetic Waves and Applications, Vol. 20, No. 6, 803-817, 2006.
doi:10.1163/156939306776143398


© Copyright 2014 EMW Publishing. All Rights Reserved